Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2013 (2013), Article ID 523895, 4 pages
http://dx.doi.org/10.1155/2013/523895
Research Article

Eigenvalue Decomposition-Based Modified Newton Algorithm

Department of Mathematics and System, Science College, National University of Defense Technology, Changsha 410073, China

Received 2 November 2012; Revised 3 February 2013; Accepted 19 February 2013

Academic Editor: Jian Guo Zhou

Copyright © 2013 Wen-jun Wang et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Wen-jun Wang, Ju-bo Zhu, and Xiao-jun Duan, “Eigenvalue Decomposition-Based Modified Newton Algorithm,” Mathematical Problems in Engineering, vol. 2013, Article ID 523895, 4 pages, 2013. doi:10.1155/2013/523895